# SDR SWAA2012050803741

- Difficulty date: May 2, 2012
- Submitted: May 8, 2012
- Operation: Air carrier
- Aircraft: N644SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28329
- Aircraft time: 49,671 hours, 39,886 cycles
- System (JASC): 5755 · Spoilers
- Part: Attach Fitting
- Condition: Broken
- Location: Rt Nr 5 Spoiler
- Component: Spoiler, Boeing
- Component part number: 654645262A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 5 GROUND SPOILER ATTACH FITTING BROKEN.  REMOVED AND REPLACED SPOILER PER MM.
